Everyone on twitter is suggesting it could be a delayed covid reaction, and there is some evidence from children in India to support this, but it could also be a vaccine reaction too. We know that the spike protein gets into the liver and even affects the DNA inside cells in the liver.
So here is some info. 74 cases have been documented in the UK, 3 in Spain and some in Denmark and the Netherlands. There are also cases in The USA. Read more here:
The tweet supporting the notion that this is a delayed reaction to covid19 are here. They however fail to use the word vaccine once, much to my displeasure.
We actually have some case studies of liver damage and vaccine induced hepatitis in some patients too.
In this one, the lady did have fatty liver disease but still worthy of publication.
This study in a 47-year old male is a clear cut case on liver damage induced by the Moderna vaccine. The authors claim conclusive evidence.
I looked over the TGA DAENS (Database of Adverse Event Notifications) and found over 1000 cases of induced Hepatitis or other Hepatobiliary disorders, some of which resulted in death. Remember reporting to DAENS is not mandatory and even discouraged and the TGA does its best to hide data, as I have mention many times before. They hid the deaths of children this year so parents are not perturbed about vaccinating their children even though their CFR is 0.00001% or 1 in 10 million approximately.
We also know that inside the liver the spike protein can get into the nucleus of a cell and change its DNA.
Just another thing to worry about, whether it is induced by covid (as suggested on twitter) or induced by vaccines, or both.
Added 30 April 2022
here is a new paper looking at the pathological findings.
“Possible mechanisms of liver injury are complex and include direct viral attack, potential hepatotoxicity from therapeutic drug, and COVID-19 hyperinflammatory response. In addition, hypoxia and coagulative dysfunction may also contribute to liver damage. Hepatic dysfunctions may differ in individual patients.” (sic)